ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Задача Римана в весовых пространствах L l (p)

Айрапетян, Г. М. and Петросян, В. Г. (2016) Задача Римана в весовых пространствах L l (p). Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (5). pp. 13-29. ISSN 00002-3043

[img] PDF
Download (1183Kb)
    Item Type: Article
    Additional Information: Riemann problem in the weighted spaces L l (p) / H. M. Hayrapetyan, V . G. Petrosyan.
    Uncontrolled Keywords: задача Римана; весовое пространство; интеграл типа Коши; факторизация
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 17 Oct 2016 10:42
    Last Modified: 17 Oct 2016 10:42
    URI: http://mathematics.asj-oa.am/id/eprint/2517

    Actions (login required)

    View Item